# SDR MALA964917

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7092011
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABR - FLT 3203 - ON CLIMB-OUT, LANDING GEAR LEVER LOCK OVERRIDE WAS REQUIRED TO RETRACT THE GEAR.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR.  SYSTEM OPERATED SATISFACTORILY.  (X)
